eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Review: could Nifedipine cause Tremor?

Summary: Tremor is found among people who take Nifedipine, especially for people who are female, 60+ old, have been taking the drug for < 1 month, also take medication Aspirin, and have High blood pressure.

We study 17,327 people who have side effects while taking Nifedipine from FDA and social media. Among them, 204 have Tremor. Find out below who they are, when they have Tremor and more.

You are not alone: join a mobile support group for people who take Nifedipine and have Tremor >>>

 

 

 

 

Nifedipine

Nifedipine has active ingredients of nifedipine. It is often used in high blood pressure. (latest outcomes from 17,625 Nifedipine users)

Tremor

Tremor (trembling or shaking movements in one or more parts of your body) has been reported by people with depression, multiple sclerosis, pain, high blood pressure, stress and anxiety. (latest reports from 70,863 Tremor patients)

On Mar, 3, 2015: 17,327 people reported to have side effects when taking Nifedipine. Among them, 204 people (1.18%) have Tremor.

Trend of Tremor in Nifedipine reports

Time on Nifedipine when people have Tremor * :

< 1 month1 - 6 months6 - 12 months1 - 2 years2 - 5 years5 - 10 years10+ years
Tremor61.54%15.38%0.00%7.69%15.38%0.00%0.00%

Gender of people who have Tremor when taking Nifedipine * :

FemaleMale
Tremor60.09%39.91%

Age of people who have Tremor when taking Nifedipine * :

0-12-910-1920-2930-3940-4950-5960+
Tremor0.00%1.01%2.02%5.56%3.54%5.56%15.15%67.17%

Severity of Tremor when taking Nifedipine ** :

leastmoderateseveremost severe
Tremor0.00%100.00%0.00%0.00%

How people recovered from Tremor ** :

while on the drugafter off the drugnot yet
Tremor0.00%0.00%100.00%

Top conditions involved for these people * :

  1. Hypertension (33 people, 16.18%)
  2. Raynaud's phenomenon (11 people, 5.39%)
  3. Pain (9 people, 4.41%)
  4. Renal transplant (8 people, 3.92%)
  5. Depression (7 people, 3.43%)

Top co-used drugs for these people * :

  1. Aspirin (40 people, 19.61%)
  2. Lisinopril (27 people, 13.24%)
  3. Omeprazole (26 people, 12.75%)
  4. Atenolol (23 people, 11.27%)
  5. Furosemide (20 people, 9.80%)

* Approximation only. Some reports may have incomplete information.

** Reports from social media are used.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Tremor while taking Nifedipine?

You are not alone! Join a mobile support group:
- support group for people who take Nifedipine and have Tremor
- support group for people who take Nifedipine
- support group for people who have Tremor

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

More questions for: Nifedipine, Tremor

You may be interested at these reviews (Write a review):

  • Folic acid withdrawal
    I took folic acid 5 for more than 2 years after my past abortion, i continue it until 5 days before that i missed to buy it! Every day i feel worth until today that i ate it and after 2 hours i feel dramatically better!
  • Crazy feelings with interesting things
    I am not tired but i can not keep my eyes open.I guess my Brain is tired, not my body. I can not focus on anything for a long period of time and when I try my eyes force close. I begin to hear voices and talk to people who are not present. I am scared so I stopped the meds slowly. Have not taken it in 36 hours and this morning I am still feeling this way.I am also on 4mg's of suboxone perscribed 3 times a day but I dont always take the 3rd one.
  • Higher than a kite, and dumber than one of those saying i can no longer remember!
    I told my shrink I didn't want to try anymore antidepressants... that they make me crazy-stupid(pristiq), crazy-nympho(wellbutrin), or crazy-sloth(lexapro). I have complex ptsd, did, and gad. I really don't want to take anything... I just want to work out, eat right, and try to put myself back on track. It seems like every time I try these pills I get pushed off course. Anyways here's my experience with pristiq. Day1) dilation ofpupils was noticed with in a few hours, it started to feel like I was on sshrooms....I'd look in the mirror and feel so much love...just stand there staring. I slept better than I did in months. Day 2) Sadly though, when I woke up I couldn't climax, it was like I was numb. My pupils were still dilated and I still felt an out pouring of love and admiration while looking at myself. I tried hard not to fixate and get ready for work. I noticed that my tummy wasn't bloated anymore, I hadn't felt this much releaf in months. As I took my daily 50mg I reassured myself that it was ok not to climax in favor of all the good things I'm feeling now. Pristiq didn't interfere with my routine other than climaxing. Day 3) I awoke well rested with a happy tummy and it didn't bother me a bit not to climax, I jumped out of bed and started my day with vigor. The moment I took my dose and left the house is the last thing I remember! From what I wrote in my calendar, the notes I took, and my phone history I can piece together the things I did for 7 more days!!! I went to work, but my coworker was on holidays so it was just me alone in the office, I have no family or friends in this country (I moved to get away from a bad situation, hence cptsd) anyways I had no interaction. The only thing that brought me out was probably that I stopped taking the medication on day7 (According to the amount of medication left)....it's taken 14 more days to get out of the pristiq fog. During that time I've experienced nightly vivid dreams/ nightmares, extreme sweating and high body temperature, my stomach discomfort fluctuates but I can control it through diet, I'm able to climax again though it takes time, my pupils returned to normal a few days after I returned to myself...I seem to have memory impairment.

More reviews for: Nifedipine, Tremor

Comments from related studies:

  • From this study (1 week ago):

  • Dizziness, ringing in ears

    Reply

  • From this study (3 weeks ago):

  • I used to have very light tremor, in one hand. Since the use of meds for my mental conditions it has got worse. I never had heart problems, until I started using the combination of meds I have now. My heart rate in rest is while on Dexamphetamine 100 bpm or more, and in the evenings it's 90 bpm. My heart also responds to going from a resting position to standing by adding 20 bpm and a severe drop of my bloodpressure (when I went to the doctor they recorded resting 95 bpm, and a 127/80 blood-pressure, and when I stood up, my pulse was 125 bpm and a 104/67 blood-pressure.

    Medication I have used before, but I haven't used for more than a half year:
    -Abilify (responded very bad on this one, got very aggravated)
    -Methylphenidate (1 with normal release and intake every 3 hours, 2 with XR, medikinet and concerta). Those didn't really help for my adhd/autism
    -Venlafaxine, it didn't help at all for my depression
    -Citalopram, didn't help either.
    -Risperdal, gained a lot of weight from this one. Didn't have much effect for my mental state.

    Reply

  • From this study (1 month ago):

  • Also have some joint pain in ankle and back

    Reply

Post a new comment    OR    Read more comments

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us - eHealth.me

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.